# SDR CALA9700627

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/2 D-CHECK INSP, FOUND LONG 3R CRACKED APPROX .5 INCH AT STA 699.  REMOVED CRACKED SECTION (P/N 2777922-3), REPAIRED SPLICE PER SRM 53-02.
